| Model Number |
URF-P6 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/09/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: stress.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
The uretero-reno fiberscope was returned to the service center with a report of a chipped bending section cover glue.This does not indicate an mdr reportable event.However, mdr reportable failure was found during testing at the service center.During inspection of the device, the chipped glue was found to be most likely due to stress.There was no patient involvement.
Event or Problem Description
The uretero-reno fiberscope was returned to the service center with a report of something being on the lens at the distal end.This does not indicate an mdr reportable event.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide a correction to the b5.